Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

73 yrs old woman is suffering from extreme knee pain. What is the treatment for this ?

My mother is 73 yrs old and diabetic. She suffers from extreme knee pain . I had seen an Amway ad regarding a health supplement which helps in old age knee pain pl advice.
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, your mother has been suffering from knee pain ,this is due to age related cartilage damage or due to diabetic neuropathy. you should start tab multivitamin n antioxidant, n tab glucosemin after advising of your doc. along with it she should start walking as such type of pain relieve by walking.
Answered: Mon, 8 Aug 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The knee pain your mother is suffering from is due to age related degenerative changes of the bones and is called Osteoarthritis.To treat the knee she will have to take calcium supplements;and glucosamine which will help to control the degeneration of bones and for pain she will have to take painkiller.As for the Amway supplement she can take but it is important to understand that we can just control the further damage and cannot revert the knee back to normal so she may have pain in between for which she has to take pain killer given by her doctor.Before starting any Amway supplement please consult her doctor.
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor